Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 10, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jan 6, 2009, 11:14 PM CST for Covington County, Alabama. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 6, 2009, 11:14 PM CST (05:14 UTC)
- Expired
- Jan 6, 2009, 11:45 PM CST
- In force
- 31 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Covington County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 6, 10:51 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 5.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -92 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 070514
SVRMOB
ALC039-070545-
/O.NEW.KMOB.SV.W.0010.090107T0514Z-090107T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1114 PM CST TUE JAN 6 2009
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF ANDALUSIA...
* UNTIL 1145 PM CST
* AT 1114 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OVER 60
MPH. THESE STORMS WERE ALONG A LINE EXTENDING FROM GANTT TO BECK
TO PLEASANT HOME...OR ALONG A LINE EXTENDING FROM ANDALUSIA TO 14
MILES SOUTHWEST OF ANDALUSIA...MOVING EAST AT 65 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ROSE HILL...WATKINS BRIDGE...SANFORD AND RED OAK BY 1120 PM CST...
OPP...ONYCHA AND BABBIE BY 1125 PM CST...
STEDMAN...ONYCHA AND GREEN BAY BY 1130 PM CST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST WEDNESDAY MORNING
FOR SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3153 8641 3146 8640 3144 8622 3125 8619
3104 8627 3115 8670 3127 8663 3152 8662
TIME...MOT...LOC 0514Z 270DEG 56KT 3138 8647 3127 8650
3113 8658
$$1 follow-up statement
000
WWUS54 KMOB 070526
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1126 PM CST TUE JAN 6 2009
ALC039-070545-
/O.CON.KMOB.SV.W.0010.000000T0000Z-090107T0545Z/
COVINGTON AL-
1126 PM CST TUE JAN 6 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR COVINGTON COUNTY...
AT 1126 PM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OVER
60 MPH. THESE STORMS WERE ALONG A LINE EXTENDING FROM CLEARVIEW TO
HEATH TO BECK...OR ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
ANDALUSIA TO ANDALUSIA TO 9 MILES SOUTHWEST OF ANDALUSIA...MOVING
EAST AT 65 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
STEDMAN...OPP AND BABBIE BY 1135 PM CST...
ONYCHA...GREEN BAY AND ESTOTHEL BY 1140 PM CST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY ON THE LOWEST
FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A
ROOM SUCH AS A CLOSET OR BATHROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST WEDNESDAY MORNING
FOR SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3104 8627 3116 8670 3127 8659 3138 8650
3152 8651 3152 8642 3146 8640 3144 8622
3125 8619
TIME...MOT...LOC 0526Z 270DEG 56KT 3147 8633 3136 8637
3122 8651
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 6, 4:15 PM CST, 6 hours 59 minutes earlier.
Area forecast discussion, Jan 6, 4:15 PM CST, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
415 PM CST TUE JAN 6 2009
.SHORT TERM...FAIRLY GOOD AGREEMENT STILL WITH MOST OF THE GUIDANCE
TODAY SUGGESTING PRE-FRONTAL SQUALL LINE DEVELOPING JUST TO THE W OF
THE CWFA MOVING EAST ACROSS MUCH OF THE CWFA LATER THIS AFTERNOON
AND TONIGHT. AT THE SFC QUASI-STATIONARY FRONT LOCATED FROM LOWER
LA BASIN INTO CENTRAL AL HAS BEGUN TO MOVE BETTER TO THE EAST IN THE
LAST HOUR IN RESPONSE TO DEEPENING UPPER LEVEL SYSTEM OVER THE LOWER
CENTRAL PLAINS AND TEXAS MOVING BETTER TO THE EAST. 18Z SOUNDING
FROM LIX SHOWS A STRONG CAP JUST TO THE WEST SUGGESTING THE
POSSIBILITY OF SOME LIMITED INSTABILITY CLOSER TO THE COAST THIS
AFTERNOON POSSIBLY FURTHER TO THE EAST ALSO. LATEST WATER VAPOR
LOOPS SHOW DRIER AIR MOVING IN BEHIND THE FRONT SUGGESTING INCREASED
DESTABILIZATION AS UPPER SYSTEM APPROACHES FROM THE WEST. CURRENT
RUC COMPARED TO THE GFS SUGGESTS SLIGHTLY WEAKER H8 JET AROUND
45KTS MOVING OFF TO THE NORTH BETTER THAN EARLIER ANTICIPATED BY THE
GFS. CURRENT MODEL CAPES STILL LIMITED THOUGH BELIEVE AS DRY SLOT TO
THE WEST MOVES CLOSER THINGS COULD GO DOWN HILL QUICKLY MOSTLY ALONG
THE FRONT. AS FOR NOW WILL CONTINUE TO WITH CURRENT THINKING WITH
DEVELOPING SQUALL LINE ACCELERATING EASTWARD ACROSS THE CWFA LATER
THIS EVENING GIVING WAY TO POSSIBLE STRAIGHT LINE DAMAGING WINDS
MOSTLY DURING THE EVENING HOURS. 0-1KM VERTICAL SHEAR IS STILL
FAIRLY DECENT OUT AHEAD THIS PATTERN SUGGESTING THE THREAT OF SOME
ROTATION OUT AHEAD OF THE MAIN SQUALL LINE CAN'T BE RULED OUT
ESPECIALLY TO THE NORTH WHERE THE BETTER UPPER LEVEL KINEMATICS WILL
PASS. SOME SHEAR WILL STILL BE PRESENT OUT AHEAD OF THE FRONT
SUGGESTING SOME ROTATION WILL ALSO BE PRESENT MAINLY NEAR BOWING
STRUCTURES ALONG THE SQUALL LINE. THE MAIN SQUALL LINE MOVES EAST OF
THE DESTIN BY AROUND 09Z WED WITH SOME POST FRONTAL LIGHT RAIN
LINGERING THROUGH ABOUT 12Z...MOSTLY OVER THE EASTERN HALF OF THE
CWFA. WENT A TAD HIGHER THAN THE CURRENT MAV GUIDANCE FOR TEMPS
THROUGH TONIGHT. /32
&&
.LONG TERM...STRONG WESTERLY FLOW MAY BECOME A CONCERN DURING THE
DAY ON WED...20 TO 30 KNOTS CLOSER TO THE COAST. SFC HIGH BUILDS
OVER THE NORTH CENTRAL GULF COMBINED WITH EXITING TROF TO THE
EAST...HELPING MAINTAIN STRONG GRADIENT FOR WED AND POSSIBLY WED
EVENING. TRAILING SFC LOW IS LOCATED OVER THE MID MS VALLEY AND TN
RIVER VALLEY BY EARLY THU POSSIBLY GIVING WAY TO LOW SC OVER
NORTHERN SECTIONS OF THE CWFA DURING THE DAY ON THU. BY THU NIGHT
INTO FRI SFC RIDGE BUILDS OVER MUCH OF THE TN RIVER VALLEY
STRETCHING SOUTH TO THE CENTRAL GULF COAST. THIS PATTERN GIVES WAY
TO MORE UNSEASONABLY WARM WEATHER WITH A LIGHT NORTHERLY FLOW FOR
LATER IN THE WEEK. ZONAL FLOW LATER IN THE WEEK WILL ALLOW NEXT
UPPER SYSTEM TO MOVE QUICKLY ACROSS THE LOWER GULF STATES OVER THE
WEEKEND. WITH LITTLE RETURN FLOW LATER IN THE WEEK NOT MUCH PRECIP
EXPECTED WITH THIS SYSTEM OVER THE WEEKEND. COLD FRONT MOVES ACROSS
THE REGION DURING THE DAY ON SAT. WILL USE THE CURRENT MAV GUIDANCE
OUT TO 72 HRS AND CONTINUE WITH 00Z MEXMOS FOR TEMPS. /32
&&
.AVIATION...(18Z)STRONG SOUTHERLY FLOW WILL KEEP CIGS WELL INTO IFR
CATEGORIES THROUGH THIS AFTERNOON. SURFACE FRONT TO THE NORTHWEST OF
THE AREA WILL MOVE OVER THE AREA THIS EVENING INTO THE OVERNIGHT
HOURS...WITH LOW LEVEL FLOW SHIFTING TO NORTHWEST THERE AFTER.
CURRENT GUIDANCE IS ADVERTISING STRONG WESTERLY FLOW FOR
WEDNESDAY...THOUGH CEILINGS/VIZS WELL IN VFR LEVELS. /16
&&
.MARINE...STRONG ONSHORE FLOW OVER MAINLY AL COASTAL WATERS AND
POINTS WEST WILL SPREAD EAST TONIGHT AS A FRONT MOVES OVER THE AREA.
SURFACE HIGH PRESSURE WILL BUILD OVER THE WESTERN GULF OF MEXICO
TONIGHT...AND SPREAD EAST WEDNESDAY. WHEN COMBINED A DEEPENING
SURFACE LOW OVER THE GREAT LAKES REGION...A TIGHT GRADIENT WILL
CREATE STRONG WEST TO NORTHWESTERLY FLOW OVER AL/NW FL COASTAL
WATERS. THIS FLOW WILL EAST WEDNESDAY NIGHT INTO THURSDAY... BUT AS
SURFACE HIGH PRESSURE SHIFTS FROM OVER THE NORTHERN PLAINS TO THE
SOUTHERN APPALACHIANS...FLOW WILL SWITCH TO OFFSHORE EARLY THURSDAY
NIGHT...THEN BECOME ONSHORE LATER THURSDAY NIGHT THROUGH FRIDAY.
ONSHORE FLOW WILL INCREASE LATER FRIDAY THROUGH FRIDAY NIGHT AHEAD
OF A FRONT EXPECTED TO PASS OVER AL/NW FL COASTAL WATERS LATE
SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. THE FRONT WILL STALL OVER
THE CENTRAL GULF SUNDAY. /16
&&
.FIRE WEATHER...A STRONG WESTERLY FLOW WILL GIVE WAY TO HIGHER THAN
NORMAL DISPERSION INDICES DURING THE DAY ON WED. HUMIDITIES VALUES
BEHIND THE SFC COLD FRONT LOOK TO REMAIN ABOVE CRITICAL THRESHOLDS
THROUGH MUCH OF THE WEEK. DRIER PATTERN IS EXPECTED BY SUN IN THE
WAKE OF ANOTHER COLD FRONT CONTINUING INTO EARLY NEXT WEEK. /32
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 53 64 41 70 / 100 05 00 00
PENSACOLA 56 64 44 69 / 90 20 00 00
DESTIN 59 63 49 67 / 90 20 00 00
EVERGREEN 52 61 39 65 / 100 20 00 00
WAYNESBORO 48 59 38 65 / 80 05 00 00
CAMDEN 51 59 40 63 / 100 20 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 6 AM WEDNESDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...UPPER
MOBILE...WASHINGTON...AND WILCOX.
FL...FLASH FLOOD WATCH UNTIL 6 AM WEDNESDAY FOR THE FOLLOWING ZONES:
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...FLASH FLOOD WATCH UNTIL 6 AM WEDNESDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 9 PM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Jan 6, 7:20 PM CST, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 720 PM TUE JAN 6 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 080100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 720 PM CST TUE JAN 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT AND WEDNESDAY. SEVERE THUNDERSTORM RISK LOOKS TO SHIFT EAST OF INTERSTATE 65 THIS EVENING AND ALONG THE COASTAL COUNTIES...WHILE DIMINISHING OVER SOUTHEAST MISSISSIPPI AND THE INTERIOR OF EXTREME SOUTHWEST ALABAMA. THE MAIN THREAT IN SEVERE THUNDERSTORMS WILL BE DAMAGING STRAIGHT LINE WINDS WITH ISOLATED TORNADOES NOT OUT OF THE QUESTION. A STRONG SOUTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH THIS EVENING BECOMING WEST AND INCREASING IN THE WAKE A COLD FRONTAL PASSAGE LATE TONIGHT.. THIS RESULTS IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. A STRONG WEST TO NORTHWEST FLOW WILL CONTINUE TO GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH WEDNESDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH SUNDAY. THE NEXT COLD FRONT IS FORECAST TO PASS THROUGH THE AREA ON SATURDAY. AT THIS TIME...IT APPEARS THE PREDOMINANT CHARACTER TO PRECIPITATION AHEAD OF IT WILL BE SHOWERS. NO HAZARDOUS WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION FOR SEVERE WEATHER OPERATIONS MAY BE NEEDED EAST OF INTERSTATE 65 TONIGHT.
In the hours before
Special weather statement, Jan 6, 7:25 PM CST, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 725 PM CST TUE JAN 6 2009 ALZ061-063-070215- UPPER MOBILE-LOWER MOBILE- INCLUDING THE CITIES OF...DAUPHIN ISLAND AND DOWNTOWN MOBILE... 725 PM CST TUE JAN 6 2009 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MOBILE COUNTY... AT 725 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS APPROACHING FROM THE WEST. THE STORMS EXTENDED FROM 15 MILES WEST OF TANNER WILLIAMS TO 27 MILES SOUTHWEST OF GRAND BAY...MOVING EAST AT 45 MPH. THIS LINE OF STORMS WILL REACH THE MOBILE REGIONAL AIRPORT BY 750 PM...AND THE THEODORE...MIDTOWN MOBILE AREAS AROUND 8 PM. THE STORMS WILL THEN CROSS THE PRICHARD AND DOWNTOWN MOBILE AREAS BY 805 PM. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS. LOCAL LOSS OF ELECTRICAL POWER MAY ALSO RESULT. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE HALF TO ONE INCH PER HOUR...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jan 6, 10:18 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1018 PM CST TUE JAN 6 2009 ALZ056-058>060-062-064-FLZ001>005-070515- ESCAMBIA-COVINGTON-CONECUH-CRENSHAW-INLAND OKALOOSA-INLAND ESCAMBIA-INLAND SANTA ROSA-UPPER BALDWIN-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...BREWTON... 1018 PM CST TUE JAN 6 2009 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ESCAMBIA...COVINGTON... CONECUH...CRENSHAW...BALDWIN...OKALOOSA AND SANTA ROSA COUNTIES... AT 1018 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM I65 AND AL 113 TO 5 MILES SOUTHWEST OF MAGNOLIA SPRINGS...MOVING EAST AT 40 MPH. THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... I65 AND AL 41...FOLEY...OSAKA...MIFLIN...ELBERTA...WAHL...CASTLEBERRY AND KEEGO THROUGH 1115 PM CST. THE PRIMARY THREATS FROM THESE STORMS WILL BE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 7:31 PM CST | Special Marine Warning | MOB | 119 min | |
| Jan 6, 9:07 PM CST | Areal Flood Advisory | MOB | Baldwin, Mobile | 113 min |
| Jan 6, 9:49 PM CST | Areal Flood Advisory | MOB | Baldwin, Mobile | 116 min |
| Jan 6, 9:52 PM CST | Marine Weather Statement | MOB | 68 min | |
| Jan 6, 10:52 PM CST | Areal Flood Advisory | MOB | Baldwin, Escambia, Mobile | 113 min |
| Jan 7, 12:03 AM CST | Areal Flood Advisory | MOB | Covington, Escambia | 117 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.